# SDR TWAA0101304

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 13,731 hours, 2,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6100928
- Condition: Loose
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP IN FIRST CLASS WAS REPORTED LOOSE.  INSTALLED NEW BULB AND LENS COVER AT ROW 5, RT SIDE OF CABIN.  CHECK-C 4-7-98.
